MathSciNet Relay Station
MathSciNet bibliographic data
MR1388200 (97m:46078) 46H20 (16W25 46H25 46L57 47B47)
Johnson, B. E. Symmetric amenability and the nonexistence of Lie and Jordan derivations. Math. Proc. Cambridge Philos. Soc. 120 (1996), no. 3, 455–473.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement